# SDR IPXA2022030279611

- Difficulty date: February 22, 2022
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 75,746 hours, 14,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: AEA756821
- Condition: None
- Location: Main Cargo Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:C4MAIN CARGO DECK AT LONGERON 15L TEE-ANGLE IS CRACK AT STA 1341.REMOVED, FAB, REPLACED CRACK TEE-ANGLE IAW MD11 DWG AEA7568 AND MD11 SRM 51-31-01 AND 51-33-01. (MINOR)
